MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/31/2025, it was reported by a sales representative via (b)(4) that an 1268-100 targeting arm is misaligned.Per facility: "130 degree trochanteric nail jig that is misaligning with the static distal interlock hole in the short trochanteric nail.Different outer sheaths have been used and we¿ve had same result.3 of the last 4 cases using this jig have caused surgeon to have an extremely difficult time getting drill bit through the static short nail hole.When i was able to evaluate the jig after the case today, it appears that the 1268-100 jig has slightly more play within the black jig hole than the 125 jig does.My best guess is the tolerance might be slightly different and causing the miss.There has been no patient injury.And he can eventually get the drill bit to go through the nail, and insert the screw with no issue.However, this is an understandable frustration for the surgeon and we are willing to do anything to correct it.".This occurred during use in a case with no patient effect.Case was able to be completed using the jig.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged,1268-100 radiolucent targeting arm, lot number: 160480, was received for investigation.Visual evaluation noted wear and tear and the device was slightly discolored where the nail attaches.Functional testing was performed by assembling the targeting arm with known good trochanteric nail system and the device functioned as intended.No problem found, complaint allegation is not confirmed.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21395314
Report Number1220246-2025-00512
Device Sequence Number15546079
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public(01)00848665028645(10)160480
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number160480
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown